# SDR MZZA96032

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 823
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 1.5 INCH LONG CRACK WAS FOUND ON BS 823 FRAME FORWARD GUSSET AT RBL 62.5.  THE CRACK WAS STOP DRILLED AND REPAIRED PER SRM 51-40-3.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 818598.  (M)
